Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.independent

Topic: COMPLETE RESOLUTION AND DISTRIBUTION OF PRIME NUMBERS AT COORDINATES
OF 360 TO BE PUBLISHED AT JAS AND IJAMR

Replies: 4   Last Post: Apr 1, 2013 12:16 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
HOPEINCHRIST

Posts: 335
From: USA
Registered: 2/7/11
COMPLETE RESOLUTION AND DISTRIBUTION OF PRIME NUMBERS AT COORDINATES
OF 360 TO BE PUBLISHED AT JAS AND IJAMR

Posted: Mar 31, 2013 11:59 AM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

OPEN ANNOUNCEMENT 7 Major manuscripts have been published just recently already.

Understand that placement ( Spiral), and Numeration (Linear) around a half line of the divergence of 1:3 at 19, are different mathematics modalities.Plus the only continuous historical Prime sieve at 6 will be published . You never have to check the prime numbers.

Like it or not we have chosen as before not to waste our time with Spartan Journals , and these will be Published as a Dual Publication( after acceptance)at the Following Journals by the grace of our Jesus Christ. At:

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS RESEARCH( EDITOR PROFESSOR B BATIHA)

JOURNAL OF AMERICAN SCIENCE ( EDITOR PROFESSOR HONG MA)

These two journals have had the creative sense to publish the authors 7 Manuscripts recently , because they had the creative understanding of science and mathematics , not just one gospel of the Spartan Journals in the USA. Science and mathematics does no longer belong to one Creed.


NAME OF THE PAPER:

THE WISDOM OF -1 VEDIC ZERO: A CONUNDRUM OF RECENTLY PUBLISHED ADVANCES IN MATHEMATICS AT THE JOURNAL OF AMERICAN SCIENCE, AND THE INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS RESEARCH.


References:
1] The unified Theorem at -1 (Vedic Zero), International Journal of Mathematics research, 2(2) (2013 221-251)
[2] Cameron .V, The disproof and fall of the Riemann?s hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (?Chan function?) of prime numbers, International Journal of Applied Mathematical Research, 2 (1) (2013) 103-110.
[3] Cameron V, den Otter T. Prime numbers 2012. Jam Sci 2012; 8(7):329-334]. (ISSN: 1545-1003), http://www.jofamericanscience.org.
[4] Cameron V, Prime number Coordinates and calculus J Am Sci, 2012; 8(10):9-10]. (ISSN: 1545-1003).http://www.jofamericanscience.org
[4] Prime number19, Vedic Zero and the fall of western mathematics by theorem. International journal of applied mathematical research 2(1) (2013)111-115
[5] The rational variability of all empty space by prime number: International journal of applied mathematical research, 2(2) (2013)157-174





Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.